MAUDE Adverse Event Report: TIDI PRODUCTS LLC DRAPE, C-ARM 6600/6800, 48X84; DRAPE, SURGICAL

TIDI PRODUCTS LLC DRAPE, C-ARM 6600/6800, 48X84; DRAPE, SURGICAL
Model Number 5403
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the complaint product will not be returned to manufacturer.Therefore, this report is based solely on customer provided information.The product was returned and reviewed by the distributor and confirmed tear in drape.The dhr was reviewed and found no issues noted during production.Historical complaint data review identified one other complaint for holes/tears for this sku in the last 2 years, however the complaint could not be confirmed after evaluation of return samples.With the information available the root cause could not be determined; therefore no further corrective or preventative actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file#: (b)(4).
 
Event or Problem Description
Complaint#: (b)(4) before procedure, partially torn drape was found when opening the package.As a result, the drape was returned and reviewed at gadelius medical k.K.The torn drape, 18cm long (7.1" long), was confirmed.

Brand Name
DRAPE, C-ARM 6600/6800, 48X84
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21413709
Report Number2182318-2025-00013
Device Sequence Number8235282
Product Code KKX
UDI-Device Identifier00618125140039
UDI-Public00618125140039
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5403
Device Catalogue Number5403
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown